Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Involutorial division rings with arbitrary centers
HTML articles powered by AMS MathViewer

by Abraham A. Klein PDF
Proc. Amer. Math. Soc. 34 (1972), 38-42 Request permission

Abstract:

It is proved that for an arbitrary field k there exists an involutorial division ring having k as its center.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40, 16A28
  • Retrieve articles in all journals with MSC: 16A40, 16A28
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 38-42
  • MSC: Primary 16A40; Secondary 16A28
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0304425-7
  • MathSciNet review: 0304425